Did anyone have a bad headache from Botox and had it go on for a long time?
on 21 Apr 2010
I had my first botox injection at a dermatologist office and since then i have really sevre migraine. It is a really bad experience for me. I had the minimum units 2 on each eybrows. I wanted to lift my eyebrows. But she injected under the line of my eyebrows. I went to a really nice place. 24 hours after the injection i had pressure in my eyes, headache, pain in my ears. Now it has been 10 weeks and i still have severe headache. I need help please!
Your information remains private and will not be posted without your permission.
Don't have an account? Create one now.
By creating an account, you are indicating that you have read and accept the
Already a member? Sign In.
Enter your username or email address and we will send you a link to login.
Check your email. We've sent you a link to reset your password.